Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Nausea, panic attacks. In menopause. Lab report normal. Normal condition?

I am in menopAuse and having nausea and re-occurring panic attacks. I had them from 1996-1999 but was taking 40 mg of Celexa and .25 mg of Xanax as needed. The panic disorder went away after a few years and I was able to stop all meds. Now in October of this year my panic attacks are returning with severe nausea. I ve even gone to the ER thinking I was really ill due to the extreme nausea. But labs are normal. My doc has put me back on the meds for my symptoms. Is this normal for menopause? I have a wonderful life and job but this nausea is extremely bad and I m worried it s going to effect these things. I also take maximum estroven which seems to help with the night sweats. Is all of this normal? I will be 51 in a few weeks. Haven t had a period in several months now. Also feeling muscle weakness . I live in a small town a only family prac available. Thank you for your help. Terri
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Your nausea might be due to estroven. If you are taking only estroven, make sure that you also take progesterone for at least 10-12 days a month to avoid bad effect of estrogen on uterus. For nausea, you can take some antiemetics for 4-5 days & see if it improves & then discontinue antiemetics. Also you mentioned you are taking maximum dose of estroven, please don't take it in excess of prescribed dose. Panic attacks may sometimes occur during menopausal transition, just continue prescribed medicines & continue to enjoy your life.
Wish you good health.
Answered: Sat, 1 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor